Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Continuous high fever, taking Ceftas, blood, urine and widal tests done. Does it mean typhoid fever?

Hi, Doctor, Iam a girl of 25 yrs and having fever for last 18 days usually rising upto 101 or 102 . I have been on medication for first 9 days on Advent( amoxicillin n pottassium calvulanate) 625 bd .And i was goin to office regularly. But from last 2 days my doctor changed the tablet to ceftas 400 BD. And i got the blood test and the urine test done . all the test were normal except ESR 51 and Widal test S.TYPHI O :=1:60 AND S.TYPHI H :=1:240 S.PARATYPHI A (H):LESS THAN 1:30, S.PARATYPHI B (H):LESS THAN 1:30.Does it indicate typhoid fever ?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response

Welcome to the forum. You are being treated for your symptoms. Typhoid fever generally presents with a step-ladder form of fever for 15 or more days. You have these symptoms. You are being treated for it. This is caused by S. typhi and spreads due to the contaminated food ingested. It spreads into the intestine and blood and causes the symptoms.

You should eat home made food that is boiled or blanched as eating oily spicy or fast food may result in complications like intestinal perforation or hemorrhage.

Take the medicines prescribed and keep yourself well hydrated. If you feel weak you may require IV fluids. You should be at rest to recover faster.

Enjoy good health, take care.

Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor